# SDR SWIA200616129

- Difficulty date: January 14, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 7,330 hours, 6,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"RED" OVERWING EXIT EMERGENCY LIGHT ON FORWARD SIDE IS INOP.  RELAMPED "RED" OVERWING EXIT EMERGENCY LIGHT ON FORWARD SIDE.  OPERATIONAL CHECK GOOD.
